MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 8618894
Medical Device Problem Codes Thermal Decomposition of Device (1071); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report as there are currently insufficient facts available to make a reportability decision and at least 29 days has elapsed.Csh will submit a follow up with investigation update/findings within 30 days.
 
Event or Problem Description
On 14-nov-2023, carestream health inc.Was informed of an incident where smoke was coming out of the drx-revolution system.No injuries reported, the investigation is ongoing.
 
Additional Manufacturer Narrative
Carestream health inc.(csh) has investigated this issue and conclusive root cause could not be determined because investigation logs could not be obtained from the impacted system.From the limited information available, the investigation team determined that connectors on the charger monitor board (cmb) were not fully seated and latched that led to arcing between contacts.This may produce excessive heat leading to the thermal incident observed.Carestream has repaired the customer's system and initiated a corrective action to review and update applicable servicing and manufacturing procedures to ensure connectors are fully seated.Per the product safety & performance risk assessment, carestream's investigation team determined that the overall product safety risk is low.The risk has been mitigated as far as possible.There are no further corrective or preventive actions to be taken by carestream health inc.Related to this issue.Carestream has completed this investigation.
 
Event or Problem Description
On 14-nov-2023, carestream health inc.Was informed of a thermal incident related to the drx-revolution system.No injuries reported.
 
Additional Manufacturer Narrative
On december 13, 2023 an initial report was submitted as there were insufficient facts available to make a reportability decision.Submitting a follow up #1 as investigation is ongoing.Csh will submit a follow up with investigation update/findings within 30 days.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On december 13, 2023 an initial report was submitted as there were insufficient facts available to make a reportability decision.Submitting a follow up #2 as investigation is ongoing.Csh will submit a follow up with investigation update/findings within 30 days.
 
Event or Problem Description

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key18383235
Report Number1317307-2023-00012
Device Sequence Number18094225
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public0160889978618897
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8618894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer11/14/2023
11/14/2023
11/14/2023
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/09/2024
02/08/2024
03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown